# SDR FDEA201402070285

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 63,735 hours, 15,612 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LT OUTER PUMP 1 & PUMP 2 FAILED IN FLIGHT.  BOTH PUMPS SHOWED LOW PRESS.  FOLLOWED ECAM TO TURNOFF.  THAWED LO FUEL PUMPS & TANK WITH 3 COLD BUSTERS FOR 5 HOURS.  PERFORMED LO TANK PUMPS OPERATIONAL TESTED IAW AMM IAW 28-21-00-05, BOTH PUMPS CHECKED NORMAL.  SUMP APPROX 2 GALLONS FROM LT OUTER TANK IAW MM 12-32-28-03.  FIRST GALLON CONTAINED APPROX 4 OZ'S OF WATER, SECOND GALLON WAS FREE OF WATER.  RAN APU IAW JRH USING LT OUTER TANKS ONE AT A TIME, THEN BOTH.  BOTH LT OUTER TANKS PUMPS, OPERATIONS CHECKED OK, 20 PSI INDICATED ON ENG PAGE OF ECAM.  TRANSFERRED ALL FUEL FROM LT OUTER TANK TO OTHER TANKS.  SUMP ALL FUEL TANKS WITH NO WATER FOUND.
